# SDR DALA2023092207804

- Difficulty date: September 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 138,309 hours, 19,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 STRINGER 35RT. IS CORRODED HEAVILY FS 742-764. CORRECTIVE ACTION: REPAIRED FUSELAGE STRINGER REF: B767-300 SRM 53-00 (2976373)
